# SDR C8GA20090165

- Difficulty date: June 8, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC14902510
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE FRAME AT BS 800 AT STR 14R IS CRACKED. DAMAGED STIFFENER WAS REMOVED AND NEW STIFFENER PN BAC1490-2510 WAS INSTALLED. NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
